# SDR 2008UALA04309

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 27,653 hours, 11,509 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 47145137
- Condition: Faulted
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELAC 1 & 2 PITCH FAULT.  RTFL.  REPLACED THS ACTUATOR.   ACCOMPLISHED SUCCESSFUL TEST FLIGHT.  A/C OKAY FOR SERVICE.
